# SDR CALA2009072900402

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 46,110 hours, 10,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: 284N14207
- Condition: Defective
- Location: R4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARM LIGHT AT DOOR 4R FLICKERS.  REMOVED AND REPLACED R4 FWD GIRT BAR PROXIMITY SWITCH, OPS CHECKS GOOD IAW 25-66-11-402-007.
